# SDR KCSA2015082718

- Difficulty date: August 27, 2015
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 65,310 hours, 9,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 2419
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY BATTERY, LEFT SIDE, DOES NOT TEST CORRECTLY. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHECKED NORMAL.
